Verlagslink DOI: 10.1007/978-3-319-75996-8_20
Titel: Finite sections of the Fibonacci Hamiltonian
Sprache: Englisch
Autor/Autorin: Lindner, Marko  
Söding, Hagen 
Schlagwörter: Fibonacci Hamiltonian; Finite section method; Jacobi operator; Limit operators
Erscheinungs­datum: 2018
Verlag: Birkhäuser
Quellenangabe: in: The Diversity and Beauty of Applied Operator Theory. Operator Theory: Advances and Applications (268) : 381-396 (2018)
Zusammenfassung (englisch): 
We study finite but growing principal square submatrices An of the one- or two-sided infinite Fibonacci Hamiltonian A. Our results show that such a sequence (An), no matter how the points of truncation are chosen, is always stable – implying that An is invertible for sufficiently large n and A–1n → A–1 pointwise.
URI: http://hdl.handle.net/11420/3456
ISSN: 0255-0156
Institut: Mathematik E-10 
Dokumenttyp: Kapitel (Buch)
Teil der Schriftenreihe: Operator theory 
Bandangabe: 268
Enthalten in den Sammlungen:Publications without fulltext

Zur Langanzeige

Seitenansichten

163
Letzte Woche
0
Letzten Monat
0
checked on 01.10.2022

Google ScholarTM

Prüfe

Volltext ergänzen

Feedback zu diesem Datensatz

Diesen Datensatz zitieren

Export

Alle Ressourcen in diesem Repository sind urheberrechtlich geschützt.